# SDR AALA20160114010

- Difficulty date: January 14, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 45,551 hours, 22,375 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982125
- Part serial: 3437
- Condition: Defective
- Location: Zone 800
- Part time: 644 hours, 376 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FWD GALLEY GIRT BAR APPEARS SKEWED ON ONE SIDE.  WHITE LINE IS FURTHER ON LT SIDE.  R & R SLIDE IAW AMM 25-62-00.
